| Model Number |
400CE |
| Medical Device Problem Code |
Smoking (1585)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Gentherm received an allegation (b)(4) of a hemotherm that, during a procedure, the heater/cooler was being set to cool and made a popping noise followed by an electrical burn smell.The unit was replaced and the procedure finished with no patient harm.The unit has not been returned for evaluation.
Event or Problem Description
During a procedure, the hemotherm heater/cooler was being set to cool and made a popping noise followed by an electrical burn smell.The unit was replaced and the procedure finished with no patient harm.